# SDR REXA2019020500142

- Difficulty date: February 5, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031372
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L AND 26R IN STA FS= 339  TO FS= 364 AT MAIN AVIONIC COMPARTMENT. CORROSION LEVEL 2. CORROSION WAS REMOVED PER SRM 51-21-06-001-001-A01 ITEM 5. STRINGER 26R WAS MEASURE ORIGINAL THICKNESS IS 0.050" AND MAXIMUM DEPTH REMOVED IS 0.012" THEREFORE ITS OUT OF LIMITS PER SRM 53-00-00-101-001-A01. STRINGER 26R WAS REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
